Aggregate uncertainty, political instability and income redistribution
Giorgio Bellettini ()
European Journal of Political Economy, 1998, vol. 14, issue 1, 19-33
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:poleco:v:14:y:1998:i:1:p:19-33
Access Statistics for this article
European Journal of Political Economy is currently edited by J. De Haan, A. L. Hillman and H. W. Ursprung
More articles in European Journal of Political Economy from Elsevier
Bibliographic data for series maintained by Haili He ().